Alert archive / Texas / Red Flag Warnings in 2007

Red Flag Warning 23, NWS Midland/Odessa, TX

December 21, 2007Pecos County, Texas

NWS Midland/Odessa, TX issued this red flag warning at Dec 21, 2007, 4:03 AM CST for Pecos County, Texas. It took effect at Dec 21, 2007, 9:09 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 21, 2007, 4:03 AM CST (10:03 UTC)
In effect from
Dec 21, 2007, 9:09 AM CST
Expired
Dec 21, 2007, 6:00 PM CST
In force
9 hr
Issued by
NWS Midland/Odessa, TX

County Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 139 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-12-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-12-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5357 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMAF 211003
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
403 AM CST FRI DEC 21 2007

...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR THE DAVIS
AND APACHE MOUNTAINS FOR 20 FOOT WINDS IN EXCESS OF 20 MPH...
RELATIVE HUMIDITIES LESS THAN 15 PERCENT...AND HIGH FIRE DANGER...

.WEST TO SOUTWEST WINDS WILL INCREASE OVER SOUTHWESTERN TEXAS
TODAY IN ADVANCE OF AN UPPER LEVEL DISTURBANCE. WARM TEMPERATURES
AND LOW MOISTURE WILL RESULT IN VERY LOW RELATIVE HUMIDITIES
THIS AFTERNOON...WITH 15 PERCENT OR LOWER READINGS EXPECTED
ACROSS THE DAVIS AND APACHE MOUNTAINS. THESE CONDITIONS ALONG
WITH HIGH FIRE DANGER WILL SUPPORT RAPID FIRE GROWTH AND SPREAD.
RELATIVE HUMIDITIES WILL INCREASE ABOVE 15 PERCENT AND WINDS WILL
DIMINISH AFTER SUNSET THIS EVENING.

TXZ057-079>081-211115-
/O.CAN.KMAF.FW.A.0017.071221T1800Z-071222T0000Z/
VAN HORN AND HIGHWAY 54 CORRIDOR-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-
403 AM CST FRI DEC 21 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE
FIRE WEATHER WATCH. 

ISOLATED AREAS ACROSS SOUTHWEST TEXAS MAY REACH RED FLAG
CRITERIA...HOWEVER WIDESPREAD RED FLAG CONDITIONS ARE NOT EXPECTED
TO BE MET FOR THREE HOURS OR LONGER.

$$

TXZ074-211815-
/O.UPG.KMAF.FW.A.0017.071221T1800Z-071222T0000Z/
/O.NEW.KMAF.FW.W.0023.071221T1800Z-071222T0000Z/
DAVIS/APACHE MOUNTAINS AREA-
403 AM CST FRI DEC 21 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITIES BELOW 15 PERCENT...20 FOOT WINDS IN EXCESS OF
20 MPH...AND HIGH FIRE DANGER ARE FORECAST ACROSS MOST OF
THE DAVIS AND APACHE MOUNTAINS AREA THIS AFTERNOON.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO
EXPLOSIVELY GROW INTO DANGEROUS WIND- DRIVEN WILDFIRES.

$$
3 follow-up statements
000 
WWUS84 KMAF 211353
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
753 AM CST FRI DEC 21 2007

...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR THE DAVIS AND
APACHE MOUNTAINS FOR 20 FOOT WINDS IN EXCESS OF 20 MPH...
RELATIVE HUMIDITIES LESS THAN 15 PERCENT...AND HIGH FIRE DANGER...

.WEST TO SOUTHWEST WINDS WILL INCREASE OVER SOUTHWESTERN TEXAS
TODAY IN ADVANCE OF AN UPPER LEVEL DISTURBANCE.  WARM TEMPERATURES
AND LOW MOISTURE WILL RESULT IN VERY LOW RELATIVE HUMIDITIES THIS
AFTERNOON...WITH 15 PERCENT OR LOWER READINGS EXPECTED ACROSS THE
DAVIS AND APACHE MOUNTAINS.  THESE CONDITIONS ALONG WITH HIGH FIRE
DANGER WILL SUPPORT RAPID FIRE GROWTH AND SPREAD.  RELATIVE
HUMIDITIES WILL INCREASE ABOVE 15 PERCENT AND WINDS WILL DIMINISH
AFTER SUNSET THIS EVENING...HOWEVER RECOVERY WILL BE POOR TO FAIR 
AREAWIDE.  A STRONG COLD FRONT WILL PUSH THROUGH THE AREA TONIGHT
AND SATURDAY.  NORTH WINDS WILL RISE TO THE 20 TO 30 MPH RANGE...
ESPECIALLY OVER THE WEST TEXAS PLAINS DURING THE DAY SATURDAY.

TXZ074-220000-
/O.CON.KMAF.FW.W.0023.071221T1800Z-071222T0000Z/
DAVIS/APACHE MOUNTAINS AREA-
753 AM CST FRI DEC 21 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS AFTERNOON...

RELATIVE HUMIDITIES BELOW 15 PERCENT...20 FOOT WINDS IN EXCESS OF
20 MPH...AND HIGH FIRE DANGER ARE FORECAST ACROSS MOST OF THE
DAVIS AND APACHE MOUNTAINS AREA THIS AFTERNOON.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE.  KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS.  AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.  ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO
EXPLOSIVELY GROW INTO DANGEROUS WIND- DRIVEN WILDFIRES.

$$
000 
WWUS84 KMAF 211509
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
909 AM CST FRI DEC 21 2007

...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR THE SOUTHEASTERN
NEW MEXICAN PLAINS...AND FOR THE TRANS PECOS...BIG BEND...DAVIS
MOUNTAINS...AND MARFA PLATEAU REGIONS OF WEST TEXAS FOR 20 FOOT
WINDS IN EXCESS OF 20 MPH... RELATIVE HUMIDITIES LESS THAN 15
PERCENT...AND HIGH FIRE DANGER...

.WEST TO SOUTHWEST WINDS WILL INCREASE OVER SOUTHWESTERN TEXAS
AND SOUTHEASTERN NEW MEXICO TODAY IN ADVANCE OF AN UPPER LEVEL
DISTURBANCE. WARM TEMPERATURES AND LOW MOISTURE WILL RESULT IN
VERY LOW RELATIVE HUMIDITIES THIS AFTERNOON...WITH READINGS 
BELOW 15 PERCENT EXPECTED ACROSS MUCH OF SOUTHEASTERN NEW MEXICO
AND SOUTHWESTERN TEXAS. ACROSS THE GUADALUPE MOUNTAINS AND THE 
LINCOLN NF...CONDITIONS WILL FLIRT WITH RED FLAG CRITERIA BEFORE
INCREASED MOISTURE AND LOWER TEMPERATURES MOVES IN FROM THE WEST
THIS AFTERNOON.

THESE CONDITIONS ALONG WITH HIGH FIRE DANGER WILL SUPPORT RAPID
FIRE GROWTH AND SPREAD. RELATIVE HUMIDITIES WILL INCREASE ABOVE 15
PERCENT AND WINDS WILL DIMINISH AFTER SUNSET THIS EVENING...HOWEVER
RECOVERY WILL BE POOR TO FAIR AREAWIDE. A STRONG COLD FRONT WILL
PUSH THROUGH THE AREA TONIGHT AND SATURDAY. NORTH WINDS WILL RISE
TO THE 20 TO 30 MPH RANGE...ESPECIALLY OVER THE WEST TEXAS PLAINS
DURING THE DAY SATURDAY.

NMZ115-TXZ057-058-075-079>081-220000-
/O.EXA.KMAF.FW.W.0023.071221T1800Z-071222T0000Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-PECOS-PRESIDIO VALLEY-
MARFA PLATEAU-BIG BEND AREA-
909 AM CST FRI DEC 21 2007 /809 AM MST FRI DEC 21 2007/

...RED FLAG WARNING IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO
6 PM CST /5 PM MST/ THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY
TO 6 PM CST /5 PM MST/ THIS AFTERNOON. 

THE COMBINATION OF 20 FOOT WINDS ABOVE 20 MPH...RELATIVE HUMIDITIES
BELOW 15 PERCENT...AND HIGH FIRE DANGER WILL RESULT IN CONDITIONS
FAVORING RAPID FIRE GROWTH AND SPREAD. THESE CONDITIONS WILL BEGIN
AROUND MIDDAY TODAY AND CONTINUE THROUGH THE AFTERNOON HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. 

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO
EXPLOSIVELY GROW INTO DANGEROUS WIND DRIVEN WILDFIRES.

$$

TXZ074-220000-
/O.CON.KMAF.FW.W.0023.071221T1800Z-071222T0000Z/
DAVIS/APACHE MOUNTAINS AREA-
909 AM CST FRI DEC 21 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS AFTERNOON. 

THE COMBINATION OF 20 FOOT WINDS ABOVE 20 MPH...RELATIVE HUMIDITIES
BELOW 15 PERCENT...AND HIGH FIRE DANGER WILL RESULT IN CONDITIONS
FAVORING RAPID FIRE GROWTH AND SPREAD. THESE CONDITIONS WILL BEGIN
AROUND MIDDAY TODAY AND CONTINUE THROUGH THE AFTERNOON HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. 

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE.  KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS.  AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS.  ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL
TO EXPLOSIVELY GROW INTO DANGEROUS WIND DRIVEN WILDFIRES.

$$

70
000 
WWUS84 KMAF 220011
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
611 PM CST FRI DEC 21 2007

...THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE SOUTHEASTERN
PLAINS OF NEW MEXICO...THE TRANS PECOS AND BIG BEND REGION...THE
DAVIS MOUNTAINS...AND THE MARFA PLATEAU HAS BEEN ALLOWED TO 
EXPIRE...

.20 FOOT WINDS HAVE DECREASED BELOW 20 MPH SUSTAINED ACROSS MOST
LOCATIONS EARLY THIS EVENING. THE AIRMASS REMAINS VERY DRY...WITH
RELATIVE HUMIDITY STILL RANGING BETWEEN 10 AND 15 PERCENT AS OF 6
PM CST. RELATIVE HUMIDITY SHOULD GRADUALLY RISE ABOVE 15 PERCENT
ACROSS THE REGION OVER THE NEXT 1 TO 2 HOURS AS TEMPERATURES COOL.
20 FOOT WINDS MAY INCREASE NEAR OR ABOVE 20 MPH AGAIN LATER THIS
EVENING ACROSS THE SOUTHEASTERN NEW MEXICO PLAINS...THE GUADALUPE
AND DAVIS MOUNTAINS...AND THE MARFA PLATEAU AS A PACIFIC FRONTAL
BOUNDARY MOVES IN FROM THE WEST. HOWEVER...RH SHOULD CONTINUE TO
INCREASE. RH RECOVERY WILL REMAIN POOR IN THE MOUNTAINS TONIGHT
AND FAIR IN THE PLAINS. 

NMZ115-TXZ057-058-074-075-079>081-220115-
/O.EXP.KMAF.FW.W.0023.000000T0000Z-071222T0000Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-
611 PM CST FRI DEC 21 2007 /511 PM MST FRI DEC 21 2007/

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY WILL SLOWLY INCREASE ABOVE 15 PERCENT THIS
EVENING. BREEZY CONDITIONS WILL LIKELY PERSIST IN THE MOUNTAINS
AND THE ADJACENT SOUTHEASTERN NEW MEXICO PLAINS AND THE MARFA
PLATEAU THROUGH THE EVENING. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Dec 21, 3:37 AM CST, 26 minutes earlier.

Area forecast discussion, Dec 21, 3:37 AM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
337 AM CST FRI DEC 21 2007

.DISCUSSION...
TOOT...TOOT...EVERYBODY GET ON BOARD THE WAVE TRAIN. QUITE ACTIVE
ZONAL UPPER FLOW PATTERN BEGINS TODAY WITH THE APPROACH OF THE
FIRST OF SEVERAL UPPER LEVEL TROUGHS DUE TO MOVE ACROSS THE AREA
THIS FORECAST PERIOD. TODAY SOUTHWEST WINDS WILL INCREASE WITH
LOW END HIGH WIND WARNING CRITERIA BEING MET IN THE DAVIS AND
GUADALUPE MOUNTAINS. GFS H85 TEMPS SUGGEST HIGHS COULD REACH THE
MID TO UPPER 70S TODAY DUE TO STRONG DOWNSLOPING...AND THUS WENT
ABOVE GUIDANCE MOST LOCATIONS.

THE UPPER TROUGH MOVES ACROSS THE SOUTHERN PLAINS TOMORROW
DROPPING A COLD AIR MASS INTO WEST TEXAS. AS WILL BE THE CASE WITH
EVERY UPPER LOW THE NEXT SEVEN DAYS...THIS ONE WILL PASS WELL TO
THE NORTH WHICH WILL LEAVE US MOSTLY OUT OF ANY CHANCE FOR PRECIP.
WENT AHEAD AND PUT SLT CHC TO CHC FOR A RAIN/SNOW POSSIBILITY
MAINLY FOR NORTHERN LEA COUNTY BUT ALSO OTHER COUNTIES IN THE
NORTHERN PERMIAN BASIN. ANY SNOW THAT FALLS SHOULD NOT ACCUMULATE.

THE GFS AND ECMWF ARE PRETTY CONSISTENT THROUGH DAY 5 BEFORE THEY
BEGIN TO HAVE MINOR TIMING DIFFERENCES...NOT SURPRISING GIVEN THE
NUMBER OF DISTURBANCES TO MOVE THROUGH THE ZONAL FLOW. THEREFORE THE
EXTENDED FORECAST WAS NOT CHANGED MUCH FROM THE PREVIOUS SHIFT AND
THE GFS WAS GENERALLY FOLLOWED. THE SERIES OF UPPER LOWS WILL
CONTINUE TO FEED COOL AIR INTO THE AREA PREVENTING MUCH OF A
WARMUP NEXT WEEK WITH THE BEST PRECIP CHANCES HOLDING WELL TO THE
NORTH OF THE CWA.

HENNIG

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              73  38  48  27  /   0  10  10   0
CARLSBAD NM                69  37  48  22  /   0  10  10   0
DRYDEN TX                  72  43  59  32  /   0   0   0   0
FORT STOCKTON TX           77  40  51  31  /   0  10  10   0
GUADALUPE PASS TX          62  32  45  25  /   0  10  10   0
HOBBS NM                   72  37  45  24  /   0  10  10   0
MARFA TX                   70  31  50  15  /   0   0   0   0
MIDLAND INTL AIRPORT TX    73  40  47  25  /   0  10  10   0
ODESSA TX                  72  40  47  26  /   0  10  10   0
WINK TX                    77  39  52  27  /   0  10  10   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM 5 AM EARLY THIS MORNING TO 5 AM MST
     SATURDAY FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF
     EDDY COUNTY.

TX...HIGH WIND WARNING FROM 6 AM CST /5 AM MST/ THIS MORNING TO 6 AM
     CST /5 AM MST/ SATURDAY FOR THE FOLLOWING ZONES...
     DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS.

     RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS AFTERNOON FOR
     THE FOLLOWING ZONES...DAVIS/APACHE MOUNTAINS AREA.

&&

10
Hazardous weather outlook, Dec 21, 3:46 AM CST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
346 AM CST FRI DEC 21 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-221000-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
346 AM CST FRI DEC 21 2007 /246 AM MST FRI DEC 21 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

EXPECT STRONG WESTERLY WINDS ACROSS THE DAVIS AND GUADALUPE
MOUNTAINS TODAY. WINDS SPEEDS OF 35 TO 40 MPH WITH GUSTS TO NEAR
60 MPH WILL BE POSSIBLE. A HIGH WIND WARNING HAS BEEN ISSUED FOR
LOCATIONS IN BOTH OF THESE LOCATIONS.

IN ADDITION...DUE TO THE STRONG WINDS AND LOW RELATIVE HUMIDITY
VALUES...FIRE WEATHER CONCERNS WILL ALSO BE ELEVATED IN THESE
AREAS...ESPECIALLY IN THE DAVIS MOUNTAINS WHERE RH VALUES ARE
EXPECTED TO BE NEAR OR BELOW 15 PERCENT TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

13

Nearby

Red Flag Warnings in Texas, 2007Red Flag Warnings in New Mexico, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.